# SDR AALA202504016325

- Difficulty date: March 29, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737823
- Aircraft serial: 40764
- Aircraft time: 40,084 hours, 17,218 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR INTERMITTENTLY GETS STUCK OR JAMMED IN A CLOSED POSITION, DIFFICULT TO OPEN. CONFIRMED BY MX THAT LAVATORY-D DOOR STICKS AND DIFFICULT TO OPEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
